It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This sounds like rebound anxiety. You might want to ask your doctor for a medication that lasts longer, like Klonopin for example.
what is rebound anxiety? my dr prescribed xanax for me but now im afraid to take it for more anxiety and fast heart rate which is what i already suffer from.
My anxiety got So Bad, last night, in the middle of the night, heart palps, heart racing 100 mph, nausea, very very sick. Still sick this morning, shaky, nausea, chest pain, had it last night also, rapid heart rate, very sick feeling. I am going to call my doctor, since I have More anxiety Now, than I did, before I started taking theXanax. Very scary, I think I'm having a reaction to this med, or rebound anxiety which is absolutely horrible. I'm calling my doctor this morning. A quick note, I was on LIbrax, don' t know if anyone has heard of it, it is an anti anxiety/anti spasmodic med. It has 5mg librium in it. I didn' t have these problems with it, it just wore off after a few hrs, but I didn't get the increased anxiety like I am getting with the Xanax. The Xanax is making my Anxiety much worse I'm sure of that. I"m only on .25 twice a day. Been on it for almost a week. Explain, how can this happen ?
Xanax is a very short-acting benzodiazepine. If it were a reaction to the med, it would happen very soon after you take it. If it were rebound, it would happen between doses. It could be that you're anxious and you just don't have enough of the medication in your system to counteract that, or it could be a combo of that and rebound anxiety. There is a longer acting version of Xanax out now, Xanax XR, and I find it works very well. You take it once in the morning and it gradually releases throughout the day so you don't get a rebound effect.
What goes up, must come down; and what goes down, must come up in the case of benzos like Xanax...... Intra-dose withdrawal symptoms, aka drug rebound is most likely what the original poster was having. Since Xanax is a downer, the rebound is hyperexcitement in the CNS. With stimulant drugs(upppers) it's the opposite, such as extreme fatique and depression.

In the long run, benzos may cause dependancy(cannot stop without severe withdrawal symptoms) and tolerance issues (stop working all of the sudden after working for years). Look up the free online Ashton Manual for lots of info on benzodiazepines.





All times are GMT -7. The time now is 04:33 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!